# SDR ASAA2012121093435

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,306 hours, 7,503 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 06087315
- Condition: Failed
- Location: Cabin Air Temp
- Part time: 24,316 hours, 7,505 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK LIGHTING FOR CABIN AIR TEMP INOPERATIVE.  REPLACED CABIN TEMP INDICATOR, REF MM 21-61-32. OPS CHECK OF INDICATOR NORMAL IAW SAME.
